# SDR 2005UALA00688

- Difficulty date: July 20, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N912UA
- Make and model: Boeing 737522
- Aircraft serial: 25290
- Aircraft time: 38,637 hours, 28,597 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 211 FRAME IS GOUGED APPROXIMATELY 6 FEET ABOVE STRINGER 17R.  REPAIRED WEB WITH DOUBLER PER SRM 51-70-13 FIG 1 DETAIL 1
